Article citationsMore >>

Kozyrev, O.R. and Stepanyants, Yu.A., “Method of integral relations in the linear theory of hydrodynamical stability,” VINITI, 25, 3-89, 1991 (in Russian).

has been cited by the following article:

Article

On Stability of Steady–State Three–Dimensional Flows of an Ideal Incompressible Fluid

1Laboratory for Fluid and Gas Vortical Motions, Lavrentyev Institute for Hydrodynamics, Novosibirsk, Russian Federation

2Department for Differential Equations, Novosibirsk State University, Novosibirsk, Russian Federation


Journal of Mathematical Sciences and Applications. 2015, Vol. 3 No. 1, 12-21
DOI: 10.12691/jmsa-3-1-3
Copyright © 2015 Science and Education Publishing

Cite this paper:
Yuriy G. Gubarev. On Stability of Steady–State Three–Dimensional Flows of an Ideal Incompressible Fluid. Journal of Mathematical Sciences and Applications. 2015; 3(1):12-21. doi: 10.12691/jmsa-3-1-3.

Correspondence to: Yuriy  G. Gubarev, Laboratory for Fluid and Gas Vortical Motions, Lavrentyev Institute for Hydrodynamics, Novosibirsk, Russian Federation. Email: gubarev@hydro.nsc.ru

Abstract

The problem on linear stability of steady–state three–dimensional (3D) flows of an inviscid incompressible fluid, completely filling a volume with a solid boundary, is studied in the absence mass forces. It is proved by the direct Lyapunov method that these flows are absolutely unstable with respect to small 3D perturbations. The a priori exponential estimate from below, which testifies to growth of perturbations under consideration in time, is constructed.

Keywords